# SDR QMLA2017010917005

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N261AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0734
- Aircraft time: 2,725 hours, 8,782 cycles
- Engine: Pwa PW206B
- Engine time: 3,967 hours, 1,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: U006A11
- Part serial: 1263
- Condition: Inoperative
- Location: Lt Bypass Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FDC AIR FILTER BYPASS DOOR WILL NOT OPEN.  UPON FURTHER INVESTIGATION, DISCOVERED LT FDC BYPASS DOOR ACTUATOR ATTACHMENT POINT WORN THROUGH. REMOVED & REPLACED WITH A SERVICEABLE UNIT .  WORK PERFORMED .  OPS CHECKED GOOD.
